# SDR SWAA2023122125329

- Difficulty date: November 27, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 400+19; RBL 25; WL 156<[01] REMOVED AND FABRICATED SIDEWALL SUPPORT ON FCB;AT BS396 TO BS420;RBL25;WL156;IAW DWG#143A7501 AND DWG INSTALLATION #143A7500.;[02] VERIFIED MEASUREMENT TABLE
